logo AFST
A remark on the Bott class
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 1, pp. 5-21.
@article{AFST_2001_6_10_1_5_0,
     author = {Asuke, Taro},
     title = {A remark on the Bott class},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 10},
     number = {1},
     year = {2001},
     pages = {5-21},
     mrnumber = {1928986},
     zbl = {1008.57021},
     language = {en},
     url={afst.centre-mersenne.org/item/AFST_2001_6_10_1_5_0/}
}
Asuke, Taro. A remark on the Bott class. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 1, pp. 5-21. https://afst.centre-mersenne.org/item/AFST_2001_6_10_1_5_0/

[1] Asuke (T.). - On the real secondary classes of transversely holomorphic foliations, Annales de l'Institut Fourier 50, No.3 (2000), 995-1017. | Numdam | MR 1779903 | Zbl 0964.58018

[2] Asuke (T.). - On the real secondary classes of transversely holomorphic foliations II, preprint (1999). | MR 1993861

[3] Baum (P.) and Bott (R.). - Singularities of Holomorphic Foliations, Jour. Diff. Geom. 7 (1972), 279-342. | MR 377923 | Zbl 0268.57011

[4] Benson (C.) and Ellis (B.). - Characteristic classes of transversely homogeneous foliations, Trans. Amer. Soc. 289 (1985), 849-859. | MR 784016 | Zbl 0573.57013

[5] Bott (R.). - On the Lefschetz Formula and Exotic Characteristic Classes, Symposia Math. 10 (1972), 95-105. | MR 362336 | Zbl 0254.57013

[6] Bott (R.), Gilter (S.), James (I.M.). - Lectures on Algebraic and Differential Topology, Lecture Notes in Mathematics, No. 279, Springer-Verlag, 1972. | Zbl 0233.00013

[7] Bott (R.), Haefliger (A.). - On characteristic classes of Γ-foliations, Bull. Amer. Math. Soc. 78 (1972), 1039-1044. | MR 307250 | Zbl 0262.57010

[8] Brown (K.S.). - Cohomology of Groups, Graduate Texts in Mathematics 87, Springer-Verlag, 1994. | MR 1324339 | Zbl 0584.20036

[9] Haefliger (A.). - Homotopy and Integrability, Manifolds-Amsterdam 1970 (Proc. Nuffic Summer School), Lecture Notes in Mathematics, No. 197, Springer-Verlag, 1971, 133-163. | MR 285027 | Zbl 0215.52403

[10] Mizutani (T.). - The Godbillon- Vey cocycle of Diff Rn, A fête of Topology, Academic Press, 1988, 49-62. | MR 928396 | Zbl 0848.57026

[11] Morita (S.). - On characteristic classes of conformal and projective foliations, J. Math. Soc. Japan 31 (1979), 693-718. | MR 544687 | Zbl 0408.57022

[12] Morita (S.). - Discontinuous Invariants of Foliations, Advanced studies in Pure Mathematics 5, Kinokuniya Book Store, 1985, 169-193. | MR 877332 | Zbl 0678.57011

[13] Nesterenko (Y.P.) and Suslin (A.A.). - Homology of the full linear group over a local ring, and Milnor's K-Theory, Math. USSR Izvestiya 34 (1990), 121-145. | MR 992981 | Zbl 0684.18001

[14] Nishikawa (S.) and Sato (H.). - On characteristic classes of riemannian, conformal and projective foliations, J. Math. Soc. Japan 28 (1976), 223-241. | MR 400255 | Zbl 0318.57025

[15] Pittie (H.V.). - Characteristic classes of foliations, Research Notes in Mathematics ; 10, Pitman Publishing, 1976. | MR 454988 | Zbl 0338.57010

[16] Rozhe (K.). - Homology of affine groups, and classifying spaces for piecewise-linear bundles (Russian), Funktsional. Anal. i Prilozhen 13, no. 4 (1979), 47-52. | MR 554410 | Zbl 0443.57022

[17] Suslin (A.A.). - Homology of GLn, characteristic classes and Milnor K-theory, Algebraic K-theory, number theory, geometry and analysis (Bielefeld 1982), Lecture Notes in Mathematics 1046, Springer-Verlag, 357-375. | MR 750690 | Zbl 0528.18007

[18] Tsuboi (T.). - Private communication.